# SDR DXTA200601328

- Difficulty date: April 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 6,862 hours, 4,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9711172
- Condition: Failed
- Location: Cooling Sys
- Part time: 2,070 hours, 1,283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ENVIRONMENTAL SMELL IN COCKPIT LEAVING FL380 TO FL360, DIVERTED TO LAS.  REMOVED AND REPLACED THE FORWARD ENVIRONMENTAL CONTROL UNIT'S ACM C/W OPERATIONAL AND LEAK CHECK WITH NO DEFECTS NOTED AT THIS TIME.  ALL MAINTENANCE PERFORMED IAW CESSNA CITATION 750 AMM 21-51-00.
